PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Linear correlations amongst numbers represented by positive definite binary quadratic forms

Volume 154 / 2012

Lilian Matthiesen Acta Arithmetica 154 (2012), 235-306 MSC: Primary 11N37; Secondary 11E25, 11B30. DOI: 10.4064/aa154-3-2


  • Lilian MatthiesenSchool of Mathematics
    University Walk
    Bristol, BS8 1TW, United Kingdom

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image